# SDR EIAA970071

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING B-CHECK INSPECTION, FOUND FLOORBEAM AT STATION 480, LBL 24 TO LBL 29 CORRODED AT PREVIOUS REPAIR.  REMOVED DAMAGED SECTION OF FLOORBEAM FROM BL 0 TO LBL 72.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-07, FIG 12.  (M)
